# SDR SIMA20130519004

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 22,626 hours, 19,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLIGHT 3951, CREW REPORTED F/O FLASHLIGHT INOPERATIVE.   ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
